# SDR AALA971780

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1759
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND WATER DRAIN OF G2 GALLEY.  INSTALLED NEW SUPPORT PANEL PER AARD 51-10-00-01.  (M)
